# SDR CA090304010

- Difficulty date: February 27, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 13,309 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl ACA3VF2
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: G156006
- Condition: Failed
- Location: Nlg Tire
- Part time: 17 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MFG TIRE TUBE PN G15/6.00-6 MANUFACTURERED JAN 2008 BATCH NR 1A22  JAN 12, 2009 NOSE TIRE AND TUBE REPLACED WITH NEW AT 13503.5 TTSN, AIRFRAME  FEB 06, 2009 NOSE TIRE AND TUBE REPLACED WITH NEW AT 13509.1 TTSN AIRFRAME TIME ON TUBE 5.6 TTSN 25 DAYS  FEB 27, 2009 NOSE TIRE AND TUBE REPLACED WITH NEW (TUBE INSTALLED) AND 13526.3 TTSN AIRFRAME. TIME ON TUBE 17.2 HRS 21 DAYS.  IT SHOULD BE NOTED THAT BOTH OF THE TUBES FAILED IN APPROX THE AREA ON THE UPPER SURFACE. BOTH THE WHEEL HUB AND TIRES WERE INSPECTED FOR A PROBABLE CAUSE OF THE FAILURE AND NONE WAS FOUND.
